Beechams Powders 20s contains aspirin which is an analgesic (pain killer) antipyretic (reduces body temperature when you have a fever) and caffeine which acts to further the effectiveness of aspirin. Beechams powders are specially formulated for fast and effective relief from cold and flu symptoms. These symptoms include headache, fever, aches and pains. The powders also provide relief from mild to moderate pain including migrane, neuralgia, toothache, sore throat pain, period pain and muscular aches and pains.
Aspirin Ph Eur 600mg and Caffeine Ph Eur 50mg. Lactose, Maize Starch, Collodial Anhydrous Silica, Sodium Lauryl Sulphate, Saccharin Sodium, Sodium Cyclamte and Spice flavour.
Each powder contains 0.1 g of carbohydrate.
Mix the powder with a little water and stir before drinking. Adults, children 16 years and over: One powder to be taken every three to four hours as required. Do not exceed six powders in any 24 hour period. Do not give to children aged under 16 years, unless on the advice of a doctor. If symptoms persist consult your doctor.
There is a possible association between aspirin and Reyes syndrome when given to children. Reyes syndrome is a very rare disease which can be fatal. For this reason aspirin should not be given to children aged under 16 years, unless on the advice of a doctor. Do not take if: You are allergic to aspirin, caffeine or any of the other listed ingredients. You have, or have had a stomach ulcer. You have blood clotting disorders (haemophilia). Consult your doctor before taking if: You are pregnant, planning to become pregnant or breast feeding. You suffer from asthma, allergic disease, kidnet or liver problems. You are taking methotrexate, or anticoagulants (blood thinning drugs eg: warafin) or oral hypoglycaemics which are used to lower the blood glucose or drugs for treating gout. You should carefully read all product packaging and labels prior to use. When you order this item it is subject to review and approval by one of our pharmacists. Our pharmacists may remove an item from your order if they feel it isn't suitable for you, or in order to comply with UK legislation.
- Delivery & Returns
We aim to deliver orders within 3 working days to the shipping address provided by you in your order if the shipping address is in the UK. For orders being delivered outside mainland UK, this will be longer and we cannot give a guaranteed delivery time due to the differences between carriers. Delivery timescales are estimates only. If you do not receive your order within 14 days of us confirming your order has been sent you must notify us and we will investigate the non-delivery provided. Orders from outside the UK have varied delivery charges, depending on the particular country. Please note that in some instances you may be required to answer product related questions from our Pharmacist as part of the checkout process. Failiure to answer these will cause delays. Please allow extra time for Pharmacy approved products.
Delivery charges for orders outside the UK will vary.
Express UK Delivery
Please note that Express delivery is only available on orders placed before 1pm (GMT) Monday to Friday in the UK. After 1pm we cannot guarantee express delivery, even if it has been selected. Please note that this is not a guaranteed next day service, but is an expedited delivery option. Products which need to be approved by a pharmacist are not suitable for express delivery.
We hope you will be happy with any items you’ve ordered from us, but if you’re not entirely satisfied, you’ll find details of our returns policy on the link below.
Delivery outside of the EU
Please note that certain medicines and medical devices sold on this website cannot be purchased if you live outside of the European Union.
Please visit our Delivery & Returns page for more information.